# SDR 2000UALA00725

- Difficulty date: November 30, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 70,727 hours, 14,767 cycles
- Engine: Ge CF650C2
- Engine time: 50,530 hours, 10,957 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIB IN FLR OF ACFT INTNSTY VARIES W/NR 1 ENG SPD. TAFI 71-00 HB VIBRATN IN FLR-INTENSTY VARIES W-SPED ENG NR 1CRZ ACP CHRNIC REVIEW. LOG: VIBRATN FELT IN FLR OF ARCFT -INTNSITY VARIES W/SPEED OF NR 1 ENG.  BLEEDS OFF IDLE ENG READINGS NR 1 = 81.5% N1, 560 EGT, 91.4% N2, 3740 FF.  NR 2 = 84.5% N1, 553 EGT, 91.4% N2, 4720 FF.  NR 3 = 87.9% N1, 606 EGT, 92.1% N2. 4780 FF. -- TAT -17, FL 310.  *S/D*  ENGINE WAS CHANGED ON 12/1/00.  FINDINGS TO FOLLOW.  ENGINE WAS SHIPPED TO GE ONTARIO WHERE AN INCOMING TEST CEL RUN WAS PERFORMED WITH NO VIBRATION FOUND.  ENGINE IS ON HOLD, CRF HAS 6 INCH CRACK.
